# SDR 99ZZZX3335

- Difficulty date: August 6, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N40LP
- Make and model: Bell 206L-1
- Aircraft serial: 45233
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Bearing
- Part number: 206010443001
- Condition: Rough
- Location: Swashplate
- Part time: 638 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SWASHPLATE ASSY WAS REMOVED DUE TO BEARING ROUGHNESS.  FOUND BEARING INNER RACE BREAKING DOWN.  SUBMITTER STATED THIS IS SECOND BEARING ON ASSY, S/N JIJA-90059, IN 9 MONTHS.
